# SDR DL757081638

- Difficulty date: November 16, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N543142
- Condition: Corroded
- Location: Bs 1530-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD 00040 FOUND RIGHT FIXED FLOOR PANEL TO BE CORRODED FROM BS 1530-1560 O/B EDGE.
